# SDR DHL2005781511

- Difficulty date: February 15, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Forflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK, LT WING INBD FOREFLAP GOUGED ABOVE NR 3 FLAP CARRIAGE (MARKED).  REMOVED PREV REPAIR ON L/WING I/B FOREFLAP IAW B727 SRM 51-30-2.  FABRICATED REPAIR DOUBLER FROM 2024-T3 .063 IS 8.2 BY 6.4 PO 9001634 IAW B727 SRM 57-50-4 FIG 1 57-50-2 FIG 3.  TREAT AND PRIME AREA DOUBLER AND INSTALLED THEM IAW B727 SRM 51-10-2, 57-50-4 FIG 1.
